# SDR UPS08553200

- Difficulty date: August 16, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 22,405 hours, 14,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 900-1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CLEAN AND TREAT ALL DOOR FASTENERS AT FLOOR PANEL NUT PLATE LOCATIONS WL 208 BS 900-1180 RBL 0-LB L0 AND BBL 0- RBL 60 AS NEEDED TO REMOVE CORROSION FROM DOOR FASTENERS.  REMOVED AND REPLACED DISCONNECT FASTENERS PER SRM 51-40-02
